American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16E05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Lars Winther Christensen and David A. Jorgensen. Tate (co)homology via pinched complexes. Trans. Amer. Math. Soc. 366 (2014) 667-689.
Abstract, references, and article information   
View Article: PDF

[2] Edward L. Green and Dan Zacharia. Auslander-Reiten components containing modules with bounded Betti numbers. Trans. Amer. Math. Soc. 361 (2009) 4195-4214. MR 2500885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Henry K. Schenck and Alexander I. Suciu. Resonance, linear syzygies, Chen groups, and the Bernstein-Gelfand-Gelfand correspondence. Trans. Amer. Math. Soc. 358 (2006) 2269-2289. MR 2197444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Emil Sköldberg. Morse theory from an algebraic viewpoint. Trans. Amer. Math. Soc. 358 (2006) 115-129. MR 2171225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] I. Coanda and G. Trautmann. Horrocks theory and the Bernstein-Gel'fand-Gel'fand correspondence. Trans. Amer. Math. Soc. 358 (2006) 1015-1031. MR 2187643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yuji Kobayashi. Gröbner bases of associative algebras and the Hochschild cohomology. Trans. Amer. Math. Soc. 357 (2005) 1095-1124. MR 2110434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Eisenbud, Gunnar Fløystad and Frank-Olaf Schreyer. Sheaf cohomology and free resolutions over exterior algebras. Trans. Amer. Math. Soc. 355 (2003) 4397-4426. MR 1990756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Izuru Mori. Homological properties of balanced Cohen-Macaulay algebras. Trans. Amer. Math. Soc. 355 (2003) 1025-1042. MR 1938744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Henry K. Schenck and Alexander I. Suciu. Lower central series and free resolutions of hyperplane arrangements. Trans. Amer. Math. Soc. 354 (2002) 3409-3433. MR 1911506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Birge Huisgen-Zimmermann and Manuel Saorín. Geometry of chain complexes and outer automorphisms under derived equivalence. Trans. Amer. Math. Soc. 353 (2001) 4757-4777. MR 1852081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. L. Green, Ø. Solberg and D. Zacharia. Minimal projective resolutions. Trans. Amer. Math. Soc. 353 (2001) 2915-2939. MR 1828479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia